MAUDE Adverse Event Report: Medline industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,18GX1

Medline industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,18GX1
Catalog Number SSN100185Z
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that needle caps keep coming off during use.
 
Additional Manufacturer Narrative
The customer reported: "needle caps keep coming off during use." medline received 3bx hypodermic safety needle in new condition and tested 150ea samples (50 per bx); the caps stayed firmly on the needle and showed no signs of falling off during the opening process or when being attached to the syringe.The complaint was not confirmed, and no root cause was identified.The samples worked as intended, material trending via sap showed no similar complaints during the last 12 months, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,18GX1
Manufacturer (Section D)
Medline industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50840654
Report Number1417592-2026-46182
Device Sequence Number10301421
Product Code FMF
UDI-Device Identifier20193489031864
UDI-Public20193489031864
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100185Z
Device Lot Number89723060001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown